... bled like crazy and leaked in my pants and it’s a weird blood. What’s going on?
I would call Doctor just ask to speak to the nurse and tell her about the heavy bleeding and what it looks like, but till then I would keep trying to use the Monistat cream could be because of the yeast infection, she might call you in something else, at any rate you'll get some answers... hope this is of some help... PS now if its real bad go to ER... but I've had it to leak through before.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Apr 2014 • 1 answer
Had a yeast infection and took monistat 3 day treatment.. my period was late already but as soon as?
Posted 8 Sep 2014 • 1 answer
Posted 30 Oct 2014 • 1 answer
I took monistat-1 and it burned really bad, but this morning when I woke up it was a lot better but?
Posted 4 Jun 2015 • 1 answer
I thought that I had a yeast infection (still think it was a yeast infection) due to the itching and
Posted 4 May 2016 • 1 answer